I got my lips augmented with Perlane, to get a full but natural look. After the injection my lips looked very distorted and unnatural. I got another filler before, and although it only lasted a month, gave me a very natural lip shape. It seems unfair after I pay so much $$$, I need to get it "dissolved" to look normal. I tried to massage the areas, but its making the swelling worse (and not changing my lip shape any) Distortion isnt what I paid so much for, I paid for perfection. What can I do?
Distorted Lips After Perlane Injections - What Should I Do?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Uneven Lips after Perlane injection
It's difficult to tell you a precise course of action without knowing a few more details that may make a huge difference...most importantly, how long ago were the injections? Even if you didn't swell significantly from your previous treatments, you may have swollen significantly more this time and it is not unusual to swell quite asymmetrically. If you have a deep bruise it can also appear much larger on one side and take 7-10 days to resolve. Vigorous massage may not be your best option because you may be creating even more swelling and unevenness. If it has been a few weeks and the uneven appearance has not improved, your best option is to have the product dissolved with hyaluronidase. I know this isn't what you wanted to achieve but unfortunately, a less than ideal outcome is a risk with any procedure. Hopefully it will right itself in a short time.
Perlane & lips
Without knowing how much Perlane was injected and when, it's very difficult to answer your question. Consider posting more information or follow up with the provider after the initial swelling has gone down.
Lip augmentation with Perlane
If this injection was recent, then the asymmetries may be due to swelling. I would apply ice and give it a little time. Unfortunately, this does require some patience. Personally, I do not inject Perlane in the lips; I find that Juvederm Ultra and Restylane provide much more natural results.
You might also like...
Lip augmentation with Perlane
You did not describe when you got the injections? If it was very recent, like in the past few days, you should give it a week or two for the swelling to come down. If it is still asymmetric, you may consider dissolving some of the product or augmenting the areas that are not as inflated?
Lips distorted after Perlane
After injection with hyaluronic acid products like Restylane, Perlane, or Juvederm, the lips frequently swell significantly from the injection process. Before any conclusions can be made, you should wait a few days. Ice may help bring down swelling. If the lips remain asymmetrical or too large, hyaluronidase can be used to remove excess product. Alternatively, more product can be given to the areas that have too little volume. You should touch base with the physician that gave the injections for evaluation.
Distortion after Perlane in the lips
If your injection was in the last couple of days, then wait and the swelling may go down significantly. Sometimes the lips swell to an extremely large size and some doctors will treat with corticosteroids. If your injections were more than several days ago, your doctor who treated you may treat you with hyaluronidase to dissolve the overcorrection. Give them the opportunity to make it right for you. Theyt too, will probably want you to have a good result.
Perlane is high concentration hyaluronic acid used for nasolabial fold correction. I would not use it for the lips personally. Juvederm works much better for the lips. Your best option may be to inject the other side to achieve symmetry. You can use juvederm since it also is hyaluronic acid.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.